# SDR ASAA2023090244937

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 6,116 hours, 1,754 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Part time: 648 hours, 168 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND #2 TIRE TREAD DAMAGED (TREAD PLY SEPARATED FROM TIRE). REPORTED BLEW UP ON LANDING. GROUNDED - YES. REMOVED AND REPLACED MLG TIRE ASSY 1 AND 2 IAW AMM 32-45-11 AND PERFORMED TIRE LOSS/TIRE BURST INSPECTION IAW AMM 05-51-54-210-801. FOUND DAMAGE TO WING FIXED TRAILING EDGE PANEL, INBD MAIN AND AFT FLAPS, AND INBD SPOILER.
